# SDR UALA2012091405212

- Difficulty date: September 14, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,249 hours, 18,502 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Cover
- Part number: NP1455
- Condition: Missing
- Location: Cargo Smoke Test
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE TEST SWITCH KNOB FELL OFF.  BUTTON COVER MISSING.  STILL USEABLE.  BUTTON PCN 565-2090, REF IPC 26-16-08-1C. INF-  :ORDERED BUTTON IN TEXT, NEW BUTTON WILL ALSO NOT REMAIN ON SWITCH.  REPLACED BUTTON TO SWITCH, OPS CHECK OK.
